Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 3, 2006, 1:46 PM EDT for Allegheny County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2006, 1:46 PM EDT (17:46 UTC)
- Expired
- Apr 3, 2006, 2:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 38 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 10:40 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPBZ 031746
SVRPBZ
PAC003-031815-
/O.NEW.KPBZ.SV.W.0013.060403T1746Z-060403T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
146 PM EDT MON APR 3 2006
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGHENY COUNTY IN PENNSYLVANIA
* UNTIL 215 PM EDT
* AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 58 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RUSSELLTON TO FOX CHAPEL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGDALE...
NATRONA HEIGHTS...
SEVERE THUNDERSTORMS PRODUCE WINDS IN EXCESS OF 58 MILES AN HOUR AND
LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO
SO SAFELY.
LAT...LON 4066 7970 4062 7972 4059 7978 4055 7978
4055 7975 4053 7971 4051 7971 4045 7994
4067 7994
$$1 follow-up statement
000
WWUS51 KPBZ 031804
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
203 PM EDT MON APR 3 2006
PAC003-031815-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-060403T1815Z/
ALLEGHENY PA-
203 PM EDT MON APR 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR ALLEGHENY COUNTY...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 58 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NATRONA HEIGHTS TO LEECHBURG...AND
MOVING EAST AT 40 MPH.
ONE INCH HAIL WAS REPORTED IN WEST MIFLIN. THE SEVERE STORMS WILL BE
OUT OF THE COUNTY BY 230 PM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 4066 7970 4062 7972 4059 7978 4055 7978
4055 7975 4053 7971 4051 7971 4045 7994
4067 7994
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:03 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 3, 11:03 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1103 AM EDT MON APR 3 2006 .SHORT TERM (REST OF TODAY)... FORECASTED UPDATED TO INCLUDE TORNADO WATCH HEADLINE AND MENTION OF SEVERE THUNDERSTORMS THIS AFTERNOON UNTIL 5 PM. RADAR SHOWS THREATENING BAND OF THUNDERSTORMS NOW DEVELOPING OVER CENTRAL OHIO. THESE WILL BE MOVING EAST THIS AFTERNOON. && .PREVIOUS DISCUSSION... (ISSUED 323 AM EDT MON APR 3 2006) SHORT-TERM (TODAY THROUGH TUESDAY) WARM FRONT PUSHING THROUGH AREA THIS MORNING WITH BAND OF SHOWERS MOVING ACROSS ERN CWA. COLD FRONT ACROSS ILLINOIS WILL SWEEP EAST TODAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ESPECIALLY EARLY AFTERNOON WITH FRONT. STRONG SURFACE LOW ACROSS LAKE MICHIGAN WILL MOVES ACROSS LAKES TONIGHT WITH WRAP AROUND MOISTURE CONTINUING SHOWERS. WITH MUCH COLDER AIR COMING IN BEHIND SYSTEM WILL BE SOME SNOW SHOWERS WITH LIGHT ACCUMULATION IN THE HIGHER ELEVATIONS. SHOWERS CHANCE IN NORTHWEST FLOW WILL CONTINUE TUESDAY WITH MUCH COOLER TEMPERATURES. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... CLOSED H5 LOW SWEEPS DOWN INTO CWA FROM MICHIGAN LATER TUESDAY BRINGING 850 MB TEMPERATURES DOWN TO -8C TO -10C TUESDAY NIGHT INTO WEDNESDAY. CONTINUED RAIN AND THEN SNOW SHOWERS SHOWERS TUESDAY NIGHT INTO WED ESPECIALLY HIGHER ELEVATIONS WHERE LIGHT ACCUMULATION POSSIBLE. LOWERED TEMPERATURES QUITE A BIT WEDNESDAY FOLLOWING COLDER GFS. RIDGE OF HIGH PRESSURE WEDNESDAY NIGHT INTO THURSDAY THEN ANOTHER SYSTEM MOVES OUT OF THE PLAINS STATES FOR LATE WEEK. AVIATION... UPPER TROUGH WILL MOVE EASTWARD ACROSS THE OHIO VALLEY TODAY AND TONIGHT WITH ASSOCIATED SURFACE LOW TRACKING JUST NORTH OF FORECAST AREA. WARM FRONT AND BAND OF RAIN SHOWERS IS PRESENTLY IS PUSHING NORTHEAST INTO WESTERN PA. EXPECT GENERALLY VFR CONDITIONS EARLY THIS MORNING BUT BRIEFLY LOWERING TO MVFR IN RAIN SHOWERS. SURFACE WINDS INITIALLY FROM THE SOUTHEAST WILL BECOME SOUTH BEHIND WARM FRONT AND THEN SOUTHWEST BY LATE MORNING WITH GUSTS AROUND 30 KNOTS AS STRONGER WINDS ALOFT MIX DOWN. EXPECT LINE OF THUNDERSTORMS TO FORM AHEAD OF COLD FRONT AROUND MIDDAY INTO THE AFTERNOON...SO MENTIONED TEMPO GROUPS FOR MVFR CONDITIONS IN THUNDERSTORMS. AFTER COLD FRONTAL PASSAGE LATER THIS AFTERNOON...WEST WINDS WILL GUST TO AROUND 30 KT WITH CEILINGS AROUND 3000 FEET AND VISIBILITY FREQUENTLY LOWERING TO 3 TO 5SM IN RAIN SHOWERS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 3, 9:38 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 938 AM EDT MON APR 3 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-041345- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 938 AM EDT MON APR 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TODAY WITH THE PRIMARY SEVERE THREAT FROM LARGE HAIL AND DAMAGING WIND GUSTS. THE THREAT OF SEVERE THUNDERSTORMS WILL END WITH THE PASSAGE OF A COLD FRONT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 15
In the hours before
Special weather statement, Apr 3, 11:06 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1106 AM EDT MON APR 3 2006 OHZ039-040-048-049-057>059-068-069-031600- BELMONT OH-CARROLL OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-MONROE OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH- 1106 AM EDT MON APR 3 2006 ...THUNDERSTORMS... THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING COUNTIES...CARROLL...TUSCARAWAS...COSHOCTON...HARRISON...GUERNSEY...B ELMONT...MUSKINGUM...NOBLE AND MONROE... AT 1103 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED A BROKEN LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF BODEN TO 18 MILES SOUTHWEST OF DUDLEY...OR ALONG A LINE EXTENDING FROM 3 MILES NORTH OF BODEN TO 16 MILES SOUTH OF RURALDALE...MOVING NORTHEAST AT 50 MPH. THESE STORMS MAY PRODUCE SOME HAIL UP TO THREE QUARTERS OF INCH IN DIAMETER ALONG WITH SOME WIND GUSTS. MOVE TO A SAFE PLACE WHEN THUNDERSTORMS APPROACH. PLEASE REPORT HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA. 15
Special weather statement, Apr 3, 11:30 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1130 AM EDT MON APR 3 2006 OHZ039>041-049-050-058-059-068-069-PAZ013-020-WVZ001>004-031630- BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MONROE OH-NOBLE OH-OHIO WV-TUSCARAWAS OH- 1130 AM EDT MON APR 3 2006 ...THUNDERSTORMS... THROUGH 1230 PM...THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING COUNTIES...COLUMBIANA...CARROLL...TUSCARAWAS...JEFFERSON...HARRISON ...GUERNSEY...BELMONT...NOBLE...MONROE...LAWRENCE...BEAVER...HANCOCK. ..BROOKE...OHIO AND MARSHALL... AT 1129 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM 3 MILES NORTHWEST OF UHRICHSVILLE TO 19 MILES SOUTHWEST OF HARRIETTSVILLE...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL PRODUCE SOME PEA SIZE HAIL AND WIND GUSTS TO 40 MPH. MOVE TO A SAFE PLACE WHEN THUNDERSTORMS APPROACH AND BE AWARE THAT SOME STRENGHTENING TO SEVERE LEVELS IS POSSIBLE. PLEASE REPORT HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA. 15
Special weather statement, Apr 3, 12:23 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1223 PM EDT MON APR 3 2006 OHZ050-PAZ014-020-021-029-WVZ001>003-031730- ALLEGHENY PA-BEAVER PA-BROOKE WV-BUTLER PA-HANCOCK WV-JEFFERSON OH-OHIO WV-WASHINGTON PA- 1223 PM EDT MON APR 3 2006 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... JEFFERSON...BUTLER...BEAVER...ALLEGHENY...WASHINGTON...HANCOCK... BROOKE AND OHIO... AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOMLINSON RUN STATE PARK TO 3 MILES SOUTHWEST OF BRILLIANT...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ALIQUIPPA...AVELLA...BALDWIN...BEAVER...BETHEL PARK... BRIDGEVILLE...BURGETTSTOWN...CANONSBURG...CARNEGIE...DOWNTOWN PITTSBURGH...ECONOMY BORO...FLORENCE...FOX CHAPEL...FRANKLIN PARK...GIBSONIA...HARSHAVILLE...IMPERIAL...LERNERVILLE...MARS... MCDONALD...MCKEES ROCKS...MCKEESPORT...MONROEVILLE...MOON...MOUNT LEBANON...NATRONA HEIGHTS...NORTH SIDE...OAKDALE...PENN HILLS... PERRYSVILLE...RACCOON CREEK STATE PARK...RUSSELLTON...SARVER... SAXONBURG...SEWICKLEY...SHIPPINGPORT...SOUTH SIDE...SPRINGDALE... TURTLE CREEK...UPPER SAINT CLAIR...WEST MIFFLIN...WEXFORD... WILKINSBURG...BRILLIANT...JUG RUN...MINGO JUNCTION...RAYLAND... STEUBENVILLE...TILTONSVILLE...TORONTO...WINTERSVILLE...BETHANY... CHESTER...COLLIERS...FOLLANSBEE...FRANKLIN...NEW CUMBERLAND...NEW MANCHESTER...NEWELL...SUN VALLEY...TOMLINSON RUN STATE PARK... WEIRTON...WELLSBURG AND WINDSOR HEIGHTS HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY GUST UP TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA. STAY TUNED FOR POSSIBLE WARNINGS.
Local storm report, Apr 3, 12:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL WOODSFIELD 39.76N 81.12W
04/03/2006 E0.75 INCH MONROE OH TRAINED SPOTTER
SKYWARN OBSERVER REPORTED LARGE MARBLE SIZED HAIL AND
GUSTY WINDS.
&&Special weather statement, Apr 3, 12:41 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1241 PM EDT MON APR 3 2006 PAZ021-029-WVZ002>004-031745- ALLEGHENY PA-BROOKE WV-MARSHALL WV-OHIO WV-WASHINGTON PA- 1241 PM EDT MON APR 3 2006 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... ALLEGHENY...WASHINGTON...BROOKE...OHIO AND MARSHALL... AT 1238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BETHANY TO 9 MILES SOUTHWEST OF WOODLANDS...OR ALONG A LINE EXTENDING FROM BETHANY TO 3 MILES SOUTHEAST OF ROUND BOTTOM...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BRIDGEVILLE...CANONSBURG...CARNEGIE...CLAYSVILLE...MCDONALD...MCKEES ROCKS...MOUNT LEBANON...OAKDALE...PERRYSVILLE... UPPER SAINT CLAIR...WASHINGTON...BETHANY...BETHLEHEM... MOUNDSVILLE...AND WEST LIBERTY HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY GUST UP TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
Special weather statement, Apr 3, 1:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 124 PM EDT MON APR 3 2006 PAZ008-009-014-015-022-031830- ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-VENANGO PA- 124 PM EDT MON APR 3 2006 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... VENANGO...FOREST...CLARION...BUTLER AND ARMSTRONG... AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF OIL CREEK STATE PARK TO 5 MILES SOUTHWEST OF MARS...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF OIL CREEK STATE PARK TO WEXFORD...MOVING EAST AT 40 MPH. HAIL UP TO ONE HALF INCH IS EXPECTED WITH THESE STORMS. WINDS MAY GUST UP TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY AFTERNOON FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 1:42 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler | 63 min |
| Apr 3, 1:54 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 36 min |
| Apr 3, 2:24 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 51 min |
| Apr 3, 5:13 PM EDT | Wind Advisory | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.